Alert archive / Kansas / River Flood Warnings in 2019

River Flood Warning 86, NWS Topeka, KS

May 21, 2019Douglas County, Jefferson County, Kansas

NWS Topeka, KS issued this river flood warning at May 21, 2019, 3:21 PM CDT for Douglas County, Jefferson County, Kansas. It took effect at May 21, 2019, 5:42 PM CDT. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
May 21, 2019, 3:21 PM CDT (20:21 UTC)
In effect from
May 21, 2019, 5:42 PM CDT
Expired
May 23, 2019, 2:42 PM CDT
In force
45 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
Minor

Counties Douglas County, KS, Jefferson County, KS

The radar

The Topeka radar (KTWX), 78 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kansas River at Lecompton (LCPK1). The gauge peaked at 17.64 ft at May 22, 2019, 12:00 AM CDT.

actionminormoderate1015202505/2105/2205/2305/24
Action stage
13 ft
Minor stage
17 ft
Moderate stage
23.8 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06891000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at May 21, 12:56 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, May 21, 12:56 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1256 PM CDT Tue May 21 2019

...Update to aviation forecast discussion...

.SHORT TERM...(Today and tonight)
Issued at 334 AM CDT Tue May 21 2019

Stratiform rain showers this morning generally southeast of the
Topeka area have brought wind gusts on the back edge of the rain,
with gusts near 50 mph in some locations. Next round of showers
and embedded thunder developing across Wichita's area and lifting
to the northeast. Track of this moisture will depend in part on
how the surface low develops over the next several hours. Strongly
dynamic upper trof continues to lift slowly out of the
southwestern states into the panhandles early this Tuesday
morning. Surface low develops in response, and lifts northward
through central Kansas through the afternoon hours. While western
counties had a break in the rain in the early morning hours, think
this area will fill back in as the low lifts northward and bring
another generally half inch or so of rainfall, with higher amounts
of another inch to inch and a half across the eastern counties.
It will take very little rainfall to cause issues with flooding,
given very saturated ground and area creeks and streams already
running high. Flash flood watch remains in place until 7pm this
evening. Area also remains under a slight risk for severe storms
as the warm front lifts northward today, bringing a plume of
instability as it does so. Storms that may get started,
particularly near the surface low, will have enhanced low level
shear, and if storms can get started before lifting over the warm
front or along the advancing cold front, there could be a low end
chance for a tornado. Otherwise wind and hail remain the primary
hazards. High temperatures this afternoon should rise near 70
degrees as the front lifts northward, with overnight lows falling
into the 40s and 50s Tuesday night.

.LONG TERM...(Wednesday through Monday)
Issued at 334 AM CDT Tue May 21 2019

Wednesday is expected to be the one period of the next week
without a chance for precip. Subsidence from the departing upper
low passes overhead and should bring mostly sunny skies to the
area. Highs are expected to range from the lower to the upper 70s.
However models indicate a weak boundary or inverted trough moving
into the forecast area Wednesday evening as a low level
strengthens. Convergence and moisture advection into this boundary
may be enough for thunderstorms to develop. Effective shear is
progged by the GFS forecast soundings to be around 40KT. This
would support organized updrafts and some potential for large hail
and possibly damaging winds.

For Thursday afternoon and Thursday night, the next closed upper
low is expected to lift through the central Rockies and into the
northern plains. Forecast soundings do not show much inhibition to
the boundary layer as surface dewpoints increase into the mid and
upper 60s. With increasing instability and deep layer shear
forecast to be on the order of 55KT, there could be supercell
thunderstorms. The better forcing and lift for initiation looks
to be west of the forecast area, so the thinking is storms form
over western KS and move into the area during the afternoon and
evening. At this time forecast hodographs across north central KS
would support some risk for tornados.

For Friday through Sunday, models show southwest flow aloft
persisting with a possible weak boundary over the area. Models
show a moist and unstable airmass remaining over the region. So
chances for thunderstorms remains in the forecast, and there could
be severe weather to contend with.

For Monday the next closed upper low is expected to approach the
central plains. For now models show a warm front possibly across
northern KS acting as a focus for thunderstorms. Differences in
the track and strength of the upper low become a little more
apparent by Monday so confidence in precip chances is about
average for a day seven forecast.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1256 PM CDT Tue May 21 2019

MVFR ceilings will continue for TOP and FOE, and IFR ceilings for
MHK as precipitation continues through the area. Isolated
thunderstorms are possible later in the afternoon and into the
evening. Confidence in thunderstorm intensity and coverage is
uncertain at this time. Strong surface winds will veer through the
period and continue through the evening and morning hours for all
sites. LLWS is possible at TOP and FOE as the low-level jet
increases this evening.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 PM CDT this evening for KSZ008>012-
020>024-026-034>040-054>056-058-059.

&&

SHORT TERM...67
LONG TERM...Wolters
AVIATION...Bunker/Hennecke
Hazardous weather outlook, May 21, 4:04 AM CDT, 11 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
404 AM CDT Tue May 21 2019

KSZ008>012-020>024-026-034>040-054>056-058-059-220915-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
404 AM CDT Tue May 21 2019

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Today and Tonight.

Additional rainfall today will continue to exacerbate flooding
across the area, with several rivers rising into or above flood
stage. Flash flooding is also possible in locally heavy rainfall
over saturated ground, and a flash flood watch remains in effect
through this evening.

Thunderstorms that develop this afternoon and evening may become
severe, with large hail and damaging winds the primary hazard,
with an isolated tornado also possible. This threat is greater
near the surface low and warm front as they move through central
and north central Kansas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wednesday evening thunderstorms may bring another chance for
severe weather, with another threat for severe storms on Thursday
into Thursday night.

River flooding is expected to continue through much of the
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible for a few strong storms this
afternoon and evening.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Special weather statement, May 21, 10:38 AM CDT, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Topeka KS
1038 AM CDT Tue May 21 2019

KSZ009>012-021>024-026-036>040-054>056-058-059-211630-
Coffey-Shawnee-Clay-Pottawatomie-Brown-Franklin-Washington-Nemaha-
Wabaunsee-Geary-Lyon-Jefferson-Douglas-Riley-Jackson-Osage-Anderson-
Morris-Marshall-
1038 AM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...ANDERSON...OSAGE...
POTTAWATOMIE...JACKSON...COFFEY...LYON...MARSHALL...JEFFERSON...
GEARY...RILEY...EASTERN MORRIS...SHAWNEE...WABAUNSEE...DOUGLAS...
NEMAHA...WASHINGTON...BROWN AND NORTHEASTERN CLAY COUNTIES UNTIL 1130
AM CDT...

At 1037 AM CDT, trained weather spotters and automated weather
stations reported strong winds from dissipating showers that could
gust up to 50 mph. It is possible you may hear no thunder and have
little to no rain with these strong winds. Areas under this advisory
may see these winds before 11:30am this morning.

Locations impacted include...
Topeka, Lawrence, Manhattan, Emporia, Junction City, Ottawa, Baldwin
City, Wamego, Garnett, Holton, Marysville, Hiawatha, Osage City,
Burlington, Sabetha, Council Grove, Seneca, Horton, Carbondale and
Valley Falls.

This includes the following highways...
 Interstate 35 between mile markers 128 and 198.
 Interstate 70 between mile markers 299 and 355.
 Kansas Turnpike between mile markers 117 and 205.

LAT...LON 3817 9596 3817 9636 3852 9635 3852 9654
      4000 9732 4000 9534 3965 9534 3965 9556
      3942 9557 3942 9518 3897 9519 3895 9509
      3899 9506 3898 9506 3804 9508 3804 9596
TIME...MOT...LOC 1537Z 199DEG 56KT 4003 9686 3943 9606 3874 9648 3825
9604

Skow
Special weather statement, May 21, 11:27 AM CDT, 3 hours 54 minutes before
Special Weather Statement
National Weather Service Topeka KS
1127 AM CDT Tue May 21 2019

KSZ010>012-022>024-026-038>040-054>056-058-059-211730-
Coffey-Shawnee-Pottawatomie-Brown-Franklin-Nemaha-Wabaunsee-Lyon-
Jefferson-Douglas-Riley-Jackson-Osage-Anderson-Marshall-
1127 AM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...ANDERSON...OSAGE...
POTTAWATOMIE...JACKSON...COFFEY...NORTHEASTERN LYON...MARSHALL...
JEFFERSON...CENTRAL RILEY...SHAWNEE...WABAUNSEE...DOUGLAS...NEMAHA
AND BROWN COUNTIES UNTIL 1230 PM CDT...

At 1126 AM CDT, trained weather spotters and automated weather
stations reported strong winds from dissipating showers that could
gust up to 50 mph. It is possible you may and have little to no rain
with these strong winds. Areas under this advisory may see these
winds before 12:30pm this afternoon.

Locations impacted include...
Topeka, Lawrence, Manhattan, Ottawa, Baldwin City, Wamego, Garnett,
Holton, Marysville, Hiawatha, Osage City, Burlington, Sabetha,
Seneca, Horton, Carbondale, Valley Falls, Rossville, Oskaloosa and
Blue Rapids.

This includes the following highways...
 Interstate 35 between mile markers 143 and 198.
 Interstate 70 between mile markers 316 and 355.
 Kansas Turnpike between mile markers 141 and 205.

LAT...LON 3903 9650 3907 9650 3907 9654 3929 9674
      3953 9680 4000 9680 4000 9534 3965 9534
      3965 9556 3942 9557 3942 9518 3897 9519
      3895 9509 3899 9506 3804 9508 3804 9564
TIME...MOT...LOC 1626Z 230DEG 24KT 3997 9687 3805 9555

Skow
Local storm report, May 21, 11:34 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1134 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 AM     HEAVY RAIN       6 NE TALMAGE            39.09N 97.18W
05/21/2019  M1.77 INCH       DICKINSON          KS   PUBLIC

            24 HOUR TOTAL.

&&
Local storm report, May 21, 12:46 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
1246 PM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 AM     HEAVY RAIN       6 NE TALMAGE            39.09N 97.18W
05/21/2019  M1.77 INCH       DICKINSON          KS   PUBLIC

            24 HOUR TOTAL.

1036 AM     HEAVY RAIN       2 SE HOYT               39.22N 95.67W
05/21/2019  M2.05 INCH       JACKSON            KS   CO-OP OBSERVER

            24 HOUR RAINFALL.

1014 AM     HEAVY RAIN       6 E NEW STRAWN          38.27N 95.63W
05/21/2019  M5.70 INCH       COFFEY             KS   TRAINED SPOTTER

            24 HOUR TOTAL.

0940 AM     HEAVY RAIN       2 WNW OLSBURG           39.44N 96.64W
05/21/2019  E1.25 INCH       POTTAWATOMIE       KS   TRAINED SPOTTER

            24-HR RAINFALL TOTAL.

0851 AM     HEAVY RAIN       3 ENE WAKEFIELD         39.23N 96.96W
05/21/2019  M1.20 INCH       CLAY               KS   CO-OP OBSERVER

            24 HOUR RAINFALL AMOUNT.

0844 AM     HEAVY RAIN       LECOMPTON               39.05N 95.39W
05/21/2019  M1.76 INCH       DOUGLAS            KS   CO-OP OBSERVER

            24 HOUR RAINFALL.

0843 AM     HEAVY RAIN       AMERICUS                38.51N 96.27W
05/21/2019  M2.50 INCH       LYON               KS   PUBLIC

            24-HR RAINFALL.

0842 AM     HEAVY RAIN       1 SSW OTTAWA            38.60N 95.28W
05/21/2019  M3.90 INCH       FRANKLIN           KS   TRAINED SPOTTER

            24-HR RAINFALL.

0831 AM     HEAVY RAIN       8 NNW MOONLIGHT         39.12N 97.15W
05/21/2019  M1.75 INCH       DICKINSON          KS   TRAINED SPOTTER

            24 HOUR TOTAL.

0826 AM     HEAVY RAIN       6 N WELLS               39.22N 97.55W
05/21/2019  M1.36 INCH       OTTAWA             KS   TRAINED SPOTTER

            24 HOUR TOTAL.

0820 AM     HEAVY RAIN       LE ROY                  38.08N 95.63W
05/21/2019  M5.22 INCH       COFFEY             KS   TRAINED SPOTTER

            24 HOUR TOTAL.

0818 AM     HEAVY RAIN       5 NW READING            38.58N 96.02W
05/21/2019  M1.80 INCH       LYON               KS   CO-OP OBSERVER

            24-HR RAINFALL.

0816 AM     HEAVY RAIN       5 ENE PRINCETON         38.52N 95.19W
05/21/2019  M4.39 INCH       FRANKLIN           KS   CO-OP OBSERVER

            24 HOUR TOTAL.

0749 AM     HEAVY RAIN       GARNETT                 38.28N 95.25W
05/21/2019  M4.26 INCH       ANDERSON           KS   LAW ENFORCEMENT

            24 HOUR RAINFALL.

0716 AM     HEAVY RAIN       GRIDLEY                 38.10N 95.88W
05/21/2019  M4.45 INCH       COFFEY             KS   CO-OP OBSERVER

            24-HR RAINFALL.

0704 AM     HEAVY RAIN       WHITE CITY              38.80N 96.73W
05/21/2019  M1.54 INCH       MORRIS             KS   CO-OP OBSERVER

            24-HR RAINFALL.

0701 AM     HEAVY RAIN       5 N WESTPHALIA          38.26N 95.50W
05/21/2019  M3.84 INCH       ANDERSON           KS   CO-OP OBSERVER

            24-HR RAINFALL.

0650 AM     HEAVY RAIN       3 N SILVER LAKE         39.15N 95.85W
05/21/2019  M1.52 INCH       SHAWNEE            KS   TRAINED SPOTTER

            24-HR RAINFALL.

1245 AM     NON-TSTM WND DMG VALLEY FALLS            39.34N 95.46W
05/21/2019                   JEFFERSON          KS   EMERGENCY MNGR

            A 4 FOOT DIAMETER ROTTEN TREE DOWNED POWER
            LINES AND SNAPPED A POWER POLE.

1100 PM     HEAVY RAIN       3 SW OLPE               38.23N 96.21W
05/20/2019  E2.25 INCH       LYON               KS   EMERGENCY MNGR

            STORM TOTAL AS OF 11 PM CDT. STILL RAINING.

0948 PM     HEAVY RAIN       3 SE ADA                39.12N 97.84W
05/20/2019  E1.65 INCH       OTTAWA             KS   PUBLIC

            STORM TOTAL VIA SOCIAL MEDIA.

0945 PM     NON-TSTM WND DMG VALLEY FALLS            39.34N 95.46W
05/20/2019                   JEFFERSON          KS   EMERGENCY MNGR

            A 5 FOOT DIAMETER TREE DOWNED.

0930 PM     HEAVY RAIN       1 ESE AUBURN            38.90N 95.80W
05/20/2019  E1.50 INCH       SHAWNEE            KS   PUBLIC

            24 HOUR RAINFALL TOTAL. STILL RAINING
            LIGHTLY.

0915 PM     HEAVY RAIN       8 ENE NEW CAMBRIA       38.93N 97.37W
05/20/2019  M0.37 INCH       DICKINSON          KS   MESONET

            MESONET STATION FW0784 SOLOMON.

0911 PM     NON-TSTM WND DMG VALLEY FALLS            39.35N 95.46W
05/20/2019                   JEFFERSON          KS   EMERGENCY MNGR

            DOWNED POWER LINES. APPEARS TO BE A
            MICROSCALE WAKE LOW TYPE FEATURE THAT MOVED
            THROUGH.

0910 PM     HEAVY RAIN       GARNETT                 38.28N 95.25W
05/20/2019  M2.94 INCH       ANDERSON           KS   EMERGENCY MNGR

            MEASURED AT THE LAW ENFORCEMENT CENTER.

0907 PM     HEAVY RAIN       5 SE HARRIS             38.27N 95.37W
05/20/2019  M2.64 INCH       ANDERSON           KS   TRAINED SPOTTER

            MEASURED WITH WEATHER STATION.

0903 PM     FLASH FLOOD      GARNETT                 38.28N 95.24W
05/20/2019                   ANDERSON           KS   EMERGENCY MNGR

            PORTIONS OF US HIGHWAY 59 ARE CLOSED WITHIN
            THE CITY OF GARNETT DUE TO HIGH WATER ACROSS
            THE ROAD.

0815 PM     HEAVY RAIN       4 NE FORBES FIELD       38.99N 95.62W
05/20/2019  M1.12 INCH       SHAWNEE            KS   NWS EMPLOYEE

            TOTAL AS OF 815 PM.

0715 PM     HEAVY RAIN       1 NE CHAPMAN            38.98N 97.01W
05/20/2019  E1.15 INCH       DICKINSON          KS   PUBLIC

            24 HOUR TOTAL AS OF 7 PM. STILL LIGHTLY
            RAINING.

0713 PM     HEAVY RAIN       4 WNW LAWRENCE          38.99N 95.33W
05/20/2019  E0.84 INCH       DOUGLAS            KS   PUBLIC

            24 HOUR TOTAL AS OF 715 PM. STILL RAINING.

0631 PM     HEAVY RAIN       8 ENE NEW CAMBRIA       38.93N 97.37W
05/20/2019  M0.85 INCH       DICKINSON          KS   MESONET

            MESONET STATION FW0784 SOLOMON.

0618 PM     HEAVY RAIN       8 ENE NEW CAMBRIA       38.93N 97.37W
05/20/2019  M0.91 INCH       DICKINSON          KS   MESONET

            MESONET STATION FW0784 SOLOMON.

0601 PM     HEAVY RAIN       8 ENE NEW CAMBRIA       38.93N 97.37W
05/20/2019  M0.94 INCH       DICKINSON          KS   MESONET

            MESONET STATION FW0784 SOLOMON.

&&
Special weather statement, May 21, 2:34 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Topeka KS
234 PM CDT Tue May 21 2019

KSZ020-034-212000-
Cloud-Ottawa-
234 PM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR OTTAWA AND SOUTHWESTERN CLOUD
COUNTIES UNTIL 300 PM CDT...

At 233 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles southeast of Barnard to near Tescott to
3 miles east of Brookville. Movement was north at 45 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Minneapolis, Bennington, Glasco, Delphos, Tescott, Culver, Wells and
Ada.

LAT...LON 3948 9793 3945 9763 3916 9741 3896 9752
      3896 9787 3901 9793
TIME...MOT...LOC 1933Z 183DEG 41KT 3913 9801 3900 9785 3879 9779

Skow
Local storm report, May 21, 2:59 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
259 PM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     FLOOD            2 SW MERIDEN            39.17N 95.60W
05/21/2019                   SHAWNEE            KS   EMERGENCY MNGR

            70TH STREET CLOSED AT MUDDY CREEK DUE TO
            FLOODING.

&&

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:06 PM CDTFlash Flood WarningTOPAnderson, Coffey4 hr
May 20, 9:01 PM CDTFlash Flood WarningTOPAnderson4 hr
May 20, 10:30 PM CDTFlash Flood WarningTOPFranklin4 hr
May 20, 10:33 PM CDTRiver Flood WarningTOPLyon9 days
May 20, 10:33 PM CDTRiver Flood WarningTOPWashington55 hr
May 20, 10:33 PM CDTRiver Flood WarningTOPCoffey11 days
May 20, 10:33 PM CDTRiver Flood WarningTOPLyon21 days
May 20, 10:33 PM CDTRiver Flood WarningTOPAnderson44 hr
May 20, 10:33 PM CDTRiver Flood WarningTOPFranklin56 hr
May 20, 10:33 PM CDTRiver Flood WarningTOPCloud58 hr
May 20, 11:09 PM CDTFlash Flood WarningTOPLyon4 hr
May 20, 11:58 PM CDTAreal Flood WarningTOPAnderson, Coffey, Franklin, Lyon14 hr
May 21, 2:46 AM CDTSpecial Weather StatementTOPDouglas, Jefferson, Lyon, Morris, Osage, Shawnee59 min
May 21, 3:44 AM CDTAreal Flood WarningTOPJefferson17 hr
May 21, 5:57 AM CDTRiver Flood WarningTOPFranklin63 hr
May 21, 9:02 AM CDTAreal Flood AdvisoryTOPDickinson, Douglas, Geary, Jackson, Jefferson, Lyon and 6 more5 hr
May 21, 9:56 AM CDTRiver Flood WarningTOPLyon3 days
May 21, 10:38 AM CDTSpecial Weather StatementTOPAnderson, Brown, Coffey, Douglas, Franklin, Geary and 11 more52 min
May 21, 11:27 AM CDTSpecial Weather StatementTOPAnderson, Brown, Coffey, Douglas, Franklin, Jackson and 8 more63 min
May 21, 12:04 PM CDTRiver Flood WarningTOPShawnee9 hr
May 21, 1:55 PM CDTAreal Flood AdvisoryTOPAnderson, Coffey, Dickinson, Douglas, Franklin, Geary and 9 more6 hr
May 21, 2:34 PM CDTSpecial Weather StatementTOPOttawa26 min
May 21, 3:21 PM CDTRiver Flood WarningTOPLyon23 hr
May 21, 3:21 PM CDTRiver Flood WarningTOPDouglas, Jefferson66 hr
May 21, 3:22 PM CDTSevere Thunderstorm WarningTOPDickinson38 min
May 21, 4:00 PM CDTSevere Thunderstorm WarningTOPDickinson30 min
May 21, 4:20 PM CDTSpecial Weather StatementTOPClay, Washington40 min
May 21, 4:28 PM CDTTornado WarningTOPDickinson, Geary32 min
May 21, 4:56 PM CDTTornado WarningTOPClay, Dickinson, Geary, Riley34 min
May 21, 5:09 PM CDTRiver Flood WarningTOPCoffey21 days
May 21, 5:14 PM CDTSevere Thunderstorm WarningTOPOttawa46 min
May 21, 5:18 PM CDTTornado Warning Tornado observedTOPGeary, Pottawatomie, Riley27 min
May 21, 5:45 PM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley45 min
May 21, 5:51 PM CDTSpecial Weather StatementTOPClay, Washington24 min
May 21, 5:59 PM CDTSpecial Weather StatementTOPClay, Ottawa31 min
May 21, 6:04 PM CDTSpecial Weather StatementTOPDouglas, Franklin, Jackson, Jefferson, Shawnee26 min
May 21, 6:10 PM CDTSevere Thunderstorm WarningTOPClay, Marshall, Riley, Washington50 min
May 21, 6:11 PM CDTSpecial Weather StatementTOPWashington49 min
May 21, 6:12 PM CDTTornado WarningTOPMarshall, Pottawatomie33 min
May 21, 6:14 PM CDTSevere Thunderstorm WarningTOPJackson, Nemaha, Shawnee46 min
May 21, 6:20 PM CDTTornado Warning Tornado observedTOPJackson, Shawnee40 min
May 21, 6:25 PM CDTTornado WarningTOPJackson, Jefferson, Shawnee35 min
May 21, 6:36 PM CDTSevere Thunderstorm WarningTOPNemaha, Pottawatomie39 min
May 21, 6:39 PM CDTTornado WarningTOPMarshall, Nemaha36 min
May 21, 6:51 PM CDTTornado Warning Tornado observedTOPJackson24 min

Nearby

River Flood Warnings in Kansas, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.